Non-trivial characteristic invariants of homogeneous foliated bundles
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 8 (1975) no. 4, p. 433-486
@article{ASENS_1975_4_8_4_433_0,
     author = {Kamber, Franz W. and Tondeur, Philippe},
     title = {Non-trivial characteristic invariants of homogeneous foliated bundles},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 8},
     number = {4},
     year = {1975},
     pages = {433-486},
     doi = {10.24033/asens.1298},
     zbl = {0314.57013},
     mrnumber = {52 \#15499},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1975_4_8_4_433_0}
}
Kamber, Franz W.; Tondeur, Philippe. Non-trivial characteristic invariants of homogeneous foliated bundles. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 8 (1975) no. 4, pp. 433-486. doi : 10.24033/asens.1298. http://www.numdam.org/item/ASENS_1975_4_8_4_433_0/

[1] V. I. Arnold, Characteristic Class Entering in Quantization Conditions (Funct. Anal. and its Appl., vol. 1, 1967, p. 1-13). | Zbl 0175.20303

[2] I. N. Bernstein and B. I. Rosenfeld, Characteristic Classes of Foliations (Funct. Anal. and its Appl., vol. 6, 1972, p. 68-69). | MR 45 #6026 | Zbl 0258.57006

[3] A. Borel, Compact Clifford-Klein Forms of Symmetric Spaces (Topology, vol. 2, 1963, p. 111-122). | MR 26 #3823 | Zbl 0116.38603

[4] R. Bott, On a Topological Obstruction to Integrability (Proc. Symp. Pure Math., vol. XVI, 1970, p. 127-131). | MR 42 #1155 | Zbl 0206.50501

[5] R. Bott, Lectures on Characteristic Classes and Foliations (Springer Lecture Notes, n° 279, 1972). | MR 50 #14777 | Zbl 0233.00013 | Zbl 0241.57010

[6] R. Bott, On the Chern-Weil Homomorphism and the Continuous Cohomology of Lie Groups (Advances in Math., vol. 11, 1973, p. 289-303). | MR 49 #9854 | Zbl 0276.55011

[7] R. Bott and A. Haefliger, On Characteristic Classes of P-Foliations (Bull. Amer. Math. Soc., vol. 78, 1972, p. 1039-1044). | MR 46 #6370 | Zbl 0262.57010

[8] H. Cartan, Cohomologie réelle d'un espace fibré principal différentiable (Séminaire Cartan, exposés 19 et 20, 1949/1950). | Numdam

[9] S. S. Chern and J. Simons, Some Cohomology Classes in Principal Fibre Bundles and their Applications to Riemannian Geometry (Proc. Nat. Acad. Sc. U. S. A., vol. 68, 1971, p. 791-794). | MR 43 #5453 | Zbl 0209.25401

[10] S. S. Chern and J. Simons, Characteristic Forms and Geometric Invariants (Annals of Math., vol. 99, 1974, p. 48-69). | MR 50 #5811 | Zbl 0283.53036

[11] W. T. Van Est, Une application d'une méthode de Cartan-Leray (Indag. Math., vol. 18, 1955, p. 542-544). | MR 17,385a | Zbl 0067.26203

[12] C. Gobdillon and J. Vey, Un invariant des feuilletages de codimension 1 (C. R. Acad. Sc. Paris, t. 273, série A, 1971, p. 92-95). | MR 44 #1046 | Zbl 0215.24604

[13] R. Goldman, Characteristic Classes on the Leaves of Foliated Manifolds (Thesis, University of Maryland, 1973).

[14] W. Greub, S. Halperin and R. Vanstone, Connections, Curvature and Cohomology, Academic Press, vol. I, 1972 ; vol. II, 1973 et vol. III (to appear). | Zbl 0322.58001

[15] A. Haefliger, Sur les classes caractéristiques des feuilletages (Séminaire Bourbaki, exposé 412, juin 1972). | Numdam | Zbl 0257.57011

[16] J. Heitsch, Deformation of Secondary Characteristic Classes (Topology, vol. 12, 1973, p. 381-388). | MR 47 #9639 | Zbl 0268.57010

[17] S. Helgason, Differential Geometry and Symmetric Spaces, Academic Press, New York, 1962. | MR 26 #2986 | Zbl 0111.18101

[18] H. Hopf, Ueber die Curvatura Integra geschlossener Hyperflächen (Math. Ann., bd 95, 1925/1926, s. 340-367). | JFM 51.0566.02

[19] H. Hopf, Vektorfelder in n-dimensionalen Mannigfaltigkeiten (Math. Ann., bd 96, 1926-1927, s. 225-250). | JFM 52.0571.01

[20] F. Kamber and Ph. Tondeur, Flat Manifolds (Springer Lecture Notes, n° 67, 1968, p. 1-53). | MR 38 #6618 | Zbl 0169.55002

[21] F. Kamber and Ph. Tondeur, Invariant Differential Operators and the Cohomology of Lie Algebra Sheaves (Memoirs Amer. Math. Soc., vol. 113, 1971, p. 1-125). | MR 54 #1250 | Zbl 0215.52004

[22] F. Kamber and Ph. Tondeur, Characteristic Classes of Modules over a Sheaf of Lie Algebras (Notices Amer. Math. Soc., vol. 19, 1972, A-401).

[23] F. Kamber and Ph. Tondeur, Cohomologie des algèbres de Weil relatives tronquées (C. R. Acad. Sc. Paris, t. 276, série A, 1973, p. 459-462). | MR 47 #9660 | Zbl 0247.57004

[24] F. Kamber and Ph. Tondeur, Algèbres de Weil semi-simpliciales (C. R. Acad. Sc. Paris, t. 276, série A, 1973, p. 1177-1179) ; Homomorphisme caracteristique d'un fibré principal feuilleté (ibid., p. 1407-1410) ; Classes caractéristiques dérivées d'un fibré principal feuilleté (ibid., p. 1449-1452). | MR 47 #9661 | Zbl 0263.57009

[25] F. Kamber and Ph. Tondeur, Characteristic Invariants of Foliated Bundles (Manuscripta Math., vol. 11, 1974, p. 51-89). | MR 48 #12556 | Zbl 0267.57012

[25'] F. Kamber and Ph. Tondeur, Foliated Bundles and Characteristic Classes (Springer Lecture Notes, 493, 1975, p. 1-208). | MR 53 #6587 | Zbl 0308.57011

[26] F. Kamber and Ph. Tondeur, Semi-Simplicial Weil Algebras and Characteristic Classes for Foliated Bundles in Čech Cohomology (Proc. Symposia Pure. Math., vol. 27, 1974, p. 283-294). | Zbl 0311.57011

[27] F. Kamber and Ph. Tondeur, Classes caractéristiques généralisées des fibres feuilletés localement homogènes (C. R. Acad. Sc. Paris, t. 279, série A, 1974, p. 847-850) ; Quelques classes caractéristiques généralisées non-triviales de fibrés feuilletés (ibid., p. 921-924). | MR 51 #4272 | Zbl 0291.57015

[28] F. Kamber and Ph. Tondeur, Cohomology of g-DG-algebras (to appear).

[29] J. L. Koszul ; Homologie et cohomologie des algèbres de Lie (Bull. Soc. Math. Fr., vol. 78, 1950, p. 65-127). | Numdam | MR 12,120g | Zbl 0039.02901

[30] J. L. Koszul, Sur un type d'algèbres différentielles en rapport avec la transgression (Coll. de Topologie, Bruxelles, 1950, p. 73-81). | MR 13,109a | Zbl 0045.30801

[31] J. L. Koszul, Déformations et connexions localement plates (Ann. Inst. Fourier, Grenoble, vol. 18, 1968, p. 103-114). | Numdam | MR 39 #886 | Zbl 0167.50103

[32] B. Reinhart, Holonomy Invariants for Framed Foliations (Differential Geometry Colloquium, Santiago de Compostela 1972, Springer Lecture Notes, n° 392, p. 47-52). | MR 51 #1842 | Zbl 0291.57017

[33] H. Shulman, Characteristic Classes of Foliations (Ph. D. Thesis, University of California Berkeley, 1972).